Local Fractional Variational Iteration and Decomposition Methods for Wave Equation on Cantor Sets within Local Fractional Operators

Yang, Xiao-Jun, Baleanu, Mihaela Cristina, Cattani, Carlo, Tenreiro Machado, J. A., Baleanu, Dumitru . Abstract and Applied Analysis 2014. 2014 (535048) :-

Locate this article in:

Bibtex

@article{CIS-316083,
  Author = {Yang, Xiao-Jun and Baleanu, Mihaela Cristina and Cattani, Carlo and Tenreiro Machado, J. A. and Baleanu, Dumitru},
  Title = {Local Fractional Variational Iteration and Decomposition Methods for Wave Equation on Cantor Sets within Local Fractional Operators},
  Journal = {Abstract and Applied Analysis},
  Volume = {2014},
  Number = {535048},
  Year = {2014},
  Pages = {--},
  Keywords = {}
}

Similar articles